Morphological convergence of shell shape in distantly related scallop species (Mollusca: Pectinidae)
Article first published online: 10 JUN 2011
© 2011 The Linnean Society of London
Zoological Journal of the Linnean Society
Volume 163, Issue 2, pages 571–584, October 2011
How to Cite
SERB, J. M., ALEJANDRINO, A., OTÁROLA-CASTILLO, E. and ADAMS, D. C. (2011), Morphological convergence of shell shape in distantly related scallop species (Mollusca: Pectinidae). Zoological Journal of the Linnean Society, 163: 571–584. doi: 10.1111/j.1096-3642.2011.00707.x
- Issue published online: 27 SEP 2011
- Article first published online: 10 JUN 2011
- Received 3 June 2010; revised 3 October 2010; accepted for publication 4 October 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!